Previous |  Up |  Next


Title: A note on zero-dimensional preimages of compact spaces (English)
Author: Błaszczyk, A.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 28
Issue: 2
Year: 1987
Pages: 5-7
Category: math
MSC: 54A25
MSC: 54D30
MSC: 54F50
idZBL: Zbl 0643.54025
idMR: MR0932733
Date available: 2012-10-05T21:42:10Z
Last updated: 2012-10-05
Stable URL:


Files Size Format View
ActaCarolinae_028-1987-2_2.pdf 227.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo